MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. LINEAGE® DURAMER® ACETABULAR LINER 28MM 15° STD GR; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. LINEAGE® DURAMER® ACETABULAR LINER 28MM 15° STD GR; HIP COMPONENT
Model Number 36452801
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, at the moment of impacting the insert inside the acetabular cup, it did not remain fixed, it was tried three times.The support was indicated to put the insert in saline solution, in some cases the polyethylene can expand due to heat and soaking it in saline solution is a good tip.The insert was impacted again and it was stable, then the hip was reduced and at that moment the doctor observed that the insert moved out of position, he moved it with his fingers and finished the procedure.The doctor states that he was left with many doubts and says that there is a risk of dislocation since it was not stable.So far the patient is well and has not presented any inconvenience, we continue to follow up.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
LINEAGE® DURAMER® ACETABULAR LINER 28MM 15° STD GR
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key13370584
Report Number3010536692-2022-00011
Device Sequence Number19353870
Product Code LPH
UDI-Device IdentifierM684364528011
UDI-PublicM684364528011
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number36452801
Device Catalogue Number36452801
Device Lot Number1878179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/04/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date01/27/2022
Supplement Report FDA Received Date03/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale